Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 9, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at May 10, 2013, 10:02 AM CDT for 4 counties in Texas. It was in force for 3 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2013, 10:02 AM CDT (15:02 UTC)
- Expired
- May 10, 2013, 1:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Austin County, TX, Fort Bend County, TX, Harris County, TX, Waller County, TX
The radar
The Houston radar (KHGX), 40 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 10:27 AM CDT | FLOOD | Houston, TX | HIGH WATER AT WEST SAM HOUSTON TOLLWAY SOUTHBOUND AT US 59 SOUTHWEST. |
| May 10, 10:43 AM CDT | FLOOD | Houston, TX | IH 610 WEST LOOP NORTHBOUND AT US 59 SOUTHWEST...2 FRONTAGE ROAD LANES HIGH WATER. |
| May 10, 10:45 AM CDT | FLOOD | Humble, TX | DEBRIS FLOATING ON ROADS IN HUMBLE. |
| May 10, 10:58 AM CDT | FLOOD | Houston, TX | US 59 SOUTHWEST FREEWAY AT SHEPHERD DRIVE IS CLOSED DUE TO HIGH WATER. |
| May 10, 11:03 AM CDT | FLOOD | Houston, TX | SH 288 SOUTHBOUND AT IH 610 SOUTH LOOP...HIGH WATER. |
| May 10, 11:25 AM CDT | FLOOD | Houston, TX | SOUTHWEST US 59 NORTHBOUND AT IH 610 WEST LOOP...1 RAMP LANE FLOODED. |
| May 10, 11:48 AM CDT | FLOOD | Houston, TX | SOUTH BELTWAY 8 EASTBOUND AT US 90 ALTERNATE SOUTH...MAIN 4 FRONTAGE ROADS FLOODED. |
| May 10, 11:49 AM CDT | FLOOD | Houston, TX | SOUTH BELTWAY 8 WESTBOUND AT US 90 ALTERNATE SOUTH...MAIN 4 FRONTAGE LANES FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -429 J/kg
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -266 m²/s²
- 0-3 km storm-relative helicity
- -255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
565
WGUS54 KHGX 101502
FFWHGX
TXC015-157-201-473-101800-
/O.NEW.KHGX.FF.W.0009.130510T1502Z-130510T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1002 AM CDT FRI MAY 10 2013
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN FORT BEND COUNTY IN SOUTHEAST TEXAS...
HARRIS COUNTY IN SOUTHEAST TEXAS...
EXTREME SOUTHEASTERN AUSTIN COUNTY IN SOUTHEAST TEXAS...
SOUTHERN WALLER COUNTY IN SOUTHEAST TEXAS...
* UNTIL 100 PM CDT
* AT 958 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE AREA. UP TO 1.80
INCHES OF RAIN HAVE FALLEN IN THE LAST 30 MINUTES. FLASH FLOODING
IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOUSTON...PASADENA...CHANNELVIEW...DEER PARK...MISSION BEND...SUGAR
LAND...CLOVERLEAF...BELLAIRE...HUMBLE...SOUTH HOUSTON...ALDINE...
PECAN GROVE...WEST UNIVERSITY PLACE...KATY...GALENA PARK...JACINTO
CITY...RICHMOND...STAFFORD...JERSEY VILLAGE...TOWN WEST...
MEADOWS...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...
BROOKSHIRE...SPRING VALLEY...PINEY POINT VILLAGE...HEDWIG
VILLAGE...SHELDON...SOUTHSIDE PLACE AND SIMONTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 2965 9507 2955 9604 2996 9604 3004 9513
2978 9509 2978 9510 2977 9510 2976 9509
$$1 follow-up statement
312
WGUS74 KHGX 101721
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1221 PM CDT FRI MAY 10 2013
TXC015-157-201-473-101800-
/O.CON.KHGX.FF.W.0009.000000T0000Z-130510T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FORT BEND TX-HARRIS TX-AUSTIN TX-WALLER TX-
1221 PM CDT FRI MAY 10 2013
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
NORTHWESTERN FORT BEND...HARRIS...EXTREME SOUTHEASTERN AUSTIN AND
SOUTHERN WALLER COUNTIES...
AT 1219 PM CDT...HIGH WATER REMAINS ON MANY ROADS ACROSS THE WARNED
AREA. WATER WILL BE SLOW TO RECEDE THROUGH THE REMAINDER OF THE
WARNING. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOUSTON...PASADENA...CHANNELVIEW...DEER PARK...MISSION BEND...SUGAR
LAND...CLOVERLEAF...BELLAIRE...HUMBLE...SOUTH HOUSTON...ALDINE...
PECAN GROVE...WEST UNIVERSITY PLACE...KATY...GALENA PARK...JACINTO
CITY...RICHMOND...STAFFORD...JERSEY VILLAGE...TOWN WEST...MEADOWS...
HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...BROOKSHIRE...SPRING
VALLEY...PINEY POINT VILLAGE...HEDWIG VILLAGE...SHELDON...SOUTHSIDE
PLACE AND SIMONTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2965 9507 2955 9604 2996 9604 3004 9513
2978 9509 2978 9510 2977 9510 2976 9509
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 9:27 AM CDT, 35 minutes earlier.
Area forecast discussion, May 10, 9:27 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
927 AM CDT FRI MAY 10 2013
.UPDATE...
QUICK UPDATE THIS MORNING TO INCLUDE SEVERE THUNDERSTORM WATCH
#155 FOR MOST OF SOUTHEAST TEXAS. WITH THE RAINFALL RECEIVED
DURING THE OVERNIGHT HOURS AND CURRENT RADAR TRENDS HAVE ALSO
EXPANDED THE FLASH FLOOD WATCH FURTHER SOUTH TO INCLUDE HARRIS AND
SURROUNDING COUNTIES. 38
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 80 62 78 59 82 / 70 40 40 10 10
HOUSTON (IAH) 81 64 82 63 83 / 60 50 50 10 10
GALVESTON (GLS) 79 69 79 69 80 / 60 60 60 10 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: FORT BEND...GRIMES...HARRIS...LIBERTY...MONTGOMERY...
POLK...SAN JACINTO...WALKER...WALLER.
GM...NONE.
&&
DISCUSSION...38
AVIATION/MARINE...45Hazardous weather outlook, May 10, 5:31 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 531 AM CDT FRI MAY 10 2013 TXZ163-164-176>179-195>200-210>214-226-227-235>238-111045- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 531 AM CDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...LOCALLY HEAVY RAIN AND SLIGHT CHANCE OF SEVERE THUNDERSTORMS TODAY AND TONIGHT... .DAY ONE...TODAY AND TONIGHT THE NEXT UPPER LEVEL DISTURBANCE AND ASSOCIATED SHOWERS AND THUNDERSTORMS WILL BE MOVING INTO THE REGION FROM CENTRAL TEXAS LATER THIS MORNING AND AFTERNOON. MOST LOCATIONS WILL SEE AVERAGE RAINFALL AMOUNTS BETWEEN 1/2 AND 1 INCH. HOWEVER...THE WEATHER PATTERN ALSO SUPPORTS TRAINING STORMS THAT CAN PRODUCE LOCALIZED VERY HEAVY RAINFALL. YESTERDAY AND LAST NIGHT...SWATHS OF 3 TO 7 INCH AMOUNTS WERE OBSERVED AND SIMILAR AMOUNTS ARE AGAIN POSSIBLE TODAY. CONFIDENCE AS TO EXACTLY WHERE AND WHEN THIS WILL OCCUR IS LOW. LOCATIONS THAT HAVE ALREADY RECEIVED HEAVY RAIN ARE AT A GREATER RISK OF FLOODING SHOULD SIMILAR DOWNPOURS OCCUR THERE TODAY. ANOTHER DISTURBANCE IS FORECAST TO MOVE ACROSS SOUTHERN PARTS OF THE REGION TONIGHT. AREAS GENERALLY SOUTH OF I-10...AND OFFSHORE...APPEAR TO HAVE THE BETTER CHANCES OF SEEING HAZARDOUS WEATHER WITH THIS DISTURBANCE. THE PRIMARY WEATHER THREAT THROUGH TONIGHT WILL BE FLOODING ASSOCIATED WITH LOCALIZED HEAVY RAINFALL. A FEW ISOLATED SEVERE STORMS ARE ALSO POSSIBLE WITH SOME DAMAGING WINDS AND HAIL. MARINERS SHOULD EXPECT HIGHER WINDS AND SEAS NEAR STORMS...ESPECIALLY LATER THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE COLD FRONT AND ASSOCIATED SHOWERS AND STORMS DESCRIBED ABOVE SHOULD PUSH OFFSHORE SATURDAY MORNING AND AFTERNOON...ENDING THE THREAT OF HAZARDOUS WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. WE ALSO ENCOURAGE REPORTS OF SIGNIFICANT WEATHER VIA TWITTER. OUR USERNAME IS @NWSHOUSTON.
In the hours before
Special weather statement, May 10, 9:01 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 901 AM CDT FRI MAY 10 2013 TXZ195>198-101445- BURLESON TX-BRAZOS TX-WASHINGTON TX-GRIMES TX- 901 AM CDT FRI MAY 10 2013 ...SPECIAL WEATHER STATEMENT... AT 858 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SOMERVILLE...OR 14 MILES SOUTHEAST OF CALDWELL...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PEAS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLLEGE STATION...NAVASOTA...SOMERVILLE AND SNOOK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3054 9660 3072 9614 3027 9602 3027 9655 TIME...MOT...LOC 1358Z 259DEG 22KT 3041 9650
Special weather statement, May 10, 9:09 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
909 AM CDT FRI MAY 10 2013
TXZ210-226-101500-
COLORADO TX-WHARTON TX-
909 AM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLORADO AND
NORTHWESTERN WHARTON COUNTIES UNTIL 1000 AM CDT...
AT 903 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HALLETTSVILLE...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
COLORADO AND EXTREME NORTHWESTERN WHARTON COUNTIES. THIS STORM WILL
BE ENTERING COLORADO COUNTY IN ABOUT 15 MINUTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2970 9642 2928 9637 2928 9640 2932 9658
2934 9656 2958 9679 2958 9683 2963 9686
TIME...MOT...LOC 1403Z 276DEG 30KT 2947 9695Special weather statement, May 10, 9:18 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 918 AM CDT FRI MAY 10 2013 TXZ211>213-227-101500- FORT BEND TX-AUSTIN TX-HARRIS TX-WALLER TX- 918 AM CDT FRI MAY 10 2013 ...STRONG THUNDERSTORMS MOVING INTO WALLER...HARRIS AND FORT BEND COUNTIES... AT 912 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BROOKSHIRE...MOVING EAST AT 35 MPH. TORRENTIAL DOWNPOURS...PEA SIZED HAIL AND FREQUENT LIGHTNING ARE LIKELY WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MISSION BEND...ROSENBERG...PECAN GROVE...KATY...RICHMOND...JERSEY VILLAGE...TOWN WEST...BROOKSHIRE...SIMONTON...FULSHEAR AND PATTISON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2989 9598 2997 9546 2948 9573 2966 9605 TIME...MOT...LOC 1412Z 291DEG 29KT 2978 9604 DR
Local storm report, May 10, 9:27 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
927 AM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL 3 W BELLVILLE 29.95N 96.31W
05/10/2013 E1.00 INCH AUSTIN TX PUBLIC
NICKEL TO QUARTER SIZED HAIL JUST WEST OF BELLVILLE.
&&
EVENT NUMBER HGX1300070
PKSpecial weather statement, May 10, 9:34 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
934 AM CDT FRI MAY 10 2013
TXZ210-226-235-101515-
JACKSON TX-COLORADO TX-WHARTON TX-
934 AM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JACKSON...SOUTH
CENTRAL COLORADO AND WEST CENTRAL WHARTON COUNTIES UNTIL 1015 AM
CDT...
AT 930 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SUBLIME...OR 10 MILES EAST OF
HALLETTSVILLE...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EXTREME NORTH
CENTRAL JACKSON...SOUTH CENTRAL COLORADO AND WEST CENTRAL WHARTON
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2933 9656 2943 9665 2945 9628 2919 9629
2923 9670
TIME...MOT...LOC 1430Z 270DEG 29KT 2947 9676Local storm report, May 10, 10:01 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1001 AM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HAIL 7 ESE CALDWELL 30.49N 96.59W
05/10/2013 M0.75 INCH BURLESON TX TRAINED SPOTTER
PEA TO MARBLE SIZED HAIL BETWEEN CALDWELL AND SNOOK.
&&
EVENT NUMBER HGX1300071
PKThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:04 PM CDT | Severe Thunderstorm Warning | HGX | Montgomery, Polk, San Jacinto, Walker | 41 min |
| May 9, 7:24 PM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 36 min |
| May 9, 7:36 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto | 39 min |
| May 9, 9:11 PM CDT | Special Weather Statement | HGX | Grimes | 49 min |
| May 9, 9:21 PM CDT | Areal Flood Advisory | HGX | Grimes, Madison, Polk, San Jacinto, Trinity, Walker | 114 min |
| May 9, 11:17 PM CDT | Areal Flood Advisory | HGX | San Jacinto, Trinity, Walker | 58 min |
| May 10, 1:11 AM CDT | Special Weather Statement | HGX | Colorado | 34 min |
| May 10, 1:25 AM CDT | Special Weather Statement | HGX | Austin | 35 min |
| May 10, 1:52 AM CDT | Special Weather Statement | HGX | Harris | 38 min |
| May 10, 1:55 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 35 min |
| May 10, 2:01 AM CDT | Special Weather Statement | HGX | Austin | 29 min |
| May 10, 2:21 AM CDT | Special Weather Statement | HGX | Waller | 39 min |
| May 10, 2:31 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Harris, Liberty | 44 min |
| May 10, 2:44 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Harris, Liberty | 2 hr |
| May 10, 2:47 AM CDT | Special Marine Warning | HGX | 88 min | |
| May 10, 3:13 AM CDT | Flash Flood Warning | HGX | Harris | 2 hr |
| May 10, 3:41 AM CDT | Special Weather Statement | HGX | Chambers | 34 min |
| May 10, 4:18 AM CDT | Flash Flood Watch | HGX | Fort Bend, Grimes, Harris, Liberty, Montgomery, Polk and 3 more | 24 hr |
| May 10, 8:29 AM CDT | Special Weather Statement | HGX | Austin | 31 min |
| May 10, 8:32 AM CDT | Special Weather Statement | HGX | Austin, Waller | 43 min |
| May 10, 8:53 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Waller | 37 min |
| May 10, 9:01 AM CDT | Special Weather Statement | HGX | Brazos | 44 min |
| May 10, 9:09 AM CDT | Special Weather Statement | HGX | Colorado | 51 min |
| May 10, 9:18 AM CDT | Special Weather Statement | HGX | Fort Bend | 42 min |
| May 10, 9:34 AM CDT | Special Weather Statement | HGX | Wharton | 41 min |
| May 10, 9:43 AM CDT | Severe Thunderstorm Warning | HGX | Colorado, Jackson, Wharton | 32 min |
| May 10, 9:49 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Harris, Waller, Wharton | 116 min |
| May 10, 9:54 AM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty | 36 min |
| May 10, 10:02 AM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 28 min |
| May 10, 10:11 AM CDT | Special Weather Statement | HGX | Wharton | 49 min |
| May 10, 10:32 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend | 28 min |
| May 10, 10:38 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 37 min |
| May 10, 10:55 AM CDT | Special Marine Warning | HGX | 95 min | |
| May 10, 10:58 AM CDT | Special Weather Statement | HGX | Chambers | 47 min |
| May 10, 11:00 AM CDT | Special Marine Warning | HGX | 90 min | |
| May 10, 11:05 AM CDT | Tornado Warning | HGX | Brazoria, Galveston | 25 min |
| May 10, 11:07 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Harris, Matagorda, Wharton | 3 hr |
| May 10, 11:19 AM CDT | Special Weather Statement | HGX | Brazoria, Matagorda | 41 min |
| May 10, 11:25 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Harris | 50 min |
| May 10, 11:38 AM CDT | Special Marine Warning | HGX | 37 min | |
| May 10, 11:43 AM CDT | Special Weather Statement | HGX | Chambers | 47 min |
| May 10, 11:46 AM CDT | River Flood Warning | HGX | Harris | 139 days |
| May 10, 12:17 PM CDT | Special Marine Warning | HGX | 58 min | |
| May 10, 1:22 PM CDT | Special Marine Warning | HGX | 38 min | |
| May 10, 1:30 PM CDT | Special Marine Warning | HGX | 30 min | |
| May 10, 1:37 PM CDT | Special Weather Statement | HGX | Chambers | 23 min |
| May 10, 2:26 PM CDT | Special Marine Warning | HGX | 49 min | |
| May 10, 2:29 PM CDT | Small Craft Advisory | HGX | 91 min | |
| May 10, 3:18 PM CDT | Special Marine Warning | HGX | 42 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.